Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 73, Number 245
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Nonconforming elements in least-squares mixed finite element methods
Huo-Yuan Duan and Guo-Ping Liang PDF
Math. Comp. 73 (2004), 1-18
Numerical solution of the elastic body-plate problem by nonoverlapping domain decomposition type techniques
Jianguo Huang PDF
Math. Comp. 73 (2004), 19-34
Substructuring preconditioners for saddle-point problems arising from Maxwell’s equations in three dimensions
Qiya Hu and Jun Zou PDF
Math. Comp. 73 (2004), 35-61
Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems
D. Aregba-Driollet, R. Natalini and S. Tang PDF
Math. Comp. 73 (2004), 63-94
Mixed Laguerre-Legendre pseudospectral method for incompressible fluid flow in an infinite strip
Ben-yu Guo and Cheng-long Xu PDF
Math. Comp. 73 (2004), 95-125
Discrete absorbing boundary conditions for Schrödinger-type equations. Practical implementation
Isaías Alonso-Mallo and Nuria Reguera PDF
Math. Comp. 73 (2004), 127-142
Discrete Fredholm properties and convergence estimates for the electric field integral equation
Snorre H. Christiansen PDF
Math. Comp. 73 (2004), 143-167
Perturbation analysis for circles, spheres, and generalized hyperspheres fitted to data by geometric total least-squares
Yves Nievergelt PDF
Math. Comp. 73 (2004), 169-180
Lagrange interpolation on subgrids of tensor product grids
Thomas Sauer PDF
Math. Comp. 73 (2004), 181-190
Asymptotics of recurrence coefficients for orthonormal polynomials on the line—Magnus’s method revisited
S. B. Damelin PDF
Math. Comp. 73 (2004), 191-209
Laguerre approximation of stable manifolds with application to connecting orbits
Gerald Moore PDF
Math. Comp. 73 (2004), 211-242
A note on a paper by G. Mastroianni and G. Monegato
G. Criscuolo PDF
Math. Comp. 73 (2004), 243-250
Evaluation formulas for Tornheim’s type of alternating double series
Hirofumi Tsumura PDF
Math. Comp. 73 (2004), 251-258
Optimal quadrature for Haar wavelet spaces
Stefan Heinrich, Fred J. Hickernell and Rong-Xian Yue PDF
Math. Comp. 73 (2004), 259-277
Four-dimensional lattice rules generated by skew-circulant matrices
J. N. Lyness and T. Sørevik PDF
Math. Comp. 73 (2004), 279-295
The Brumer-Stark conjecture in some families of extensions of specified degree
Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal PDF
Math. Comp. 73 (2004), 297-315
Factoring polynomials over finite fields with Drinfeld modules
G. J. van der Heiden PDF
Math. Comp. 73 (2004), 317-322
High rank elliptic curves with torsion group $\mathbb {Z}/(2\mathbb {Z})$
Julián Aguirre, Fernando Castañeda and Juan Carlos Peral PDF
Math. Comp. 73 (2004), 323-331
Linear algebra algorithms for divisors on an algebraic curve
Kamal Khuri-Makdisi PDF
Math. Comp. 73 (2004), 333-357
An efficient algorithm for the computation of Galois automorphisms
Bill Allombert PDF
Math. Comp. 73 (2004), 359-375
Class numbers of some abelian extensions of rational function fields
Sunghan Bae, Hwanyup Jung and Jaehyun Ahn PDF
Math. Comp. 73 (2004), 377-386
The arithmetic of certain cubic function fields
Mark L. Bauer PDF
Math. Comp. 73 (2004), 387-413
Real zeros of real odd Dirichlet $L$-functions
Mark Watkins PDF
Math. Comp. 73 (2004), 415-423
Chebyshev’s bias for composite numbers with restricted prime divisors
Pieter Moree PDF
Math. Comp. 73 (2004), 425-449
The hexagonal versus the square lattice
Pieter Moree and Herman J.J. te Riele PDF
Math. Comp. 73 (2004), 451-473
All numbers whose positive divisors have integral harmonic mean up to $\mathbf {300}$
T. Goto and S. Shibata PDF
Math. Comp. 73 (2004), 475-491
Greedy sums of distinct squares
Hugh L. Montgomery and Ulrike M. A. Vorhauer PDF
Math. Comp. 73 (2004), 493-513

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A mathematical view of interior-point methods in convex optimization, by James Renegar.
Reviewer: Robert M. Freund
Review information PDF
Math. Comp. 73 (2004), 515-516